# SDR QXEA200400696

- Difficulty date: September 19, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4051
- Aircraft time: 6,810 hours, 7,517 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 4100S00502
- Part serial: 0407
- Condition: Malfunctioned
- Location: De-Ice System
- Part time: 3,525 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DE-ICE PRESSURE CAUTION LIGHT ILLUMINATED DURING CRUISE.  COMPLIED WITH CHECKLIST AND NOTED DE-ICE PRESSURE NORMAL.  OBSERVING ICE PROTECTION PANEL, NR 3 INBOARD BOOT ON RIGHT WING AND NR 4 INBOARD BOOT ON LEFT WING FAILED TO ILLUMINATE NORMALLY DURING CYCLE.  MAINTENANCE REPLACED DUAL DISTRIBUTOR VALVE NR 3 ON LEFT HAND WING AND LEADING EDGE 513AL.  OPERATIONAL AND FUNCTIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
